Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Abdominal pain, been spotting, brown discharge. What does this mean?

Hi there, I've been having some pain in my abdomen for a while now. 6+ months. The doctor thought it was something to do with my colon and nothing to worry about. The past few months I have started spotting between periods and the periods I have been getting are very light and brown in colour. Would you beable to advise me on what could possibly be the problem? Thank you, Stacey Sutherland.
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi Stacy, welcome to Health care magic forum.
As you describe there is abdominal pain,
Spotting in between the periods,
Regular periods are light and brown in color.
Your problem appears to be due to be duet to some problem of genito urinary system .
It may be urinary tract infection, pelvic inflamatory disease, stones in the urinary system, or poly cystic ovarian syndrome etc.
I advise you to consult a gynecologist for diagnosis and treatment. You may need to have M.R.I. besides other routine tests for confirmation.
Wishing for a quick and complete recovery, and thanks for calling.
Best regards.
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor